# SDR CA110215011

- Difficulty date: February 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,552 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25766304
- Condition: Stiff
- Location: Fuel Injection
- Part time: 2,109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFF THROTTLE ARM CAUSES CLUNK NOISE IN THROTTLE LINKAGE.  FUEL INJECTION SERVO REPLACED.
